Electron. J. Diff. Eqns., Vol. 2002(2002), No. 90, pp. 1-12.

Generalized quasilinearization method for a second order three point boundary-value problem with nonlinear boundary conditions

Bashir Ahmad, Rahmat Ali Khan, & Paul W. Eloe

The generalized quasilinearization technique is applied to obtain a monotone sequence of iterates converging uniformly and quadratically to a solution of three point boundary value problem for second order differential equations with nonlinear boundary conditions. Also, we improve the convergence of the sequence of iterates by establishing a convergence of order k.

Submitted March 14, 2002. Published October 22, 2002.
Math Subject Classifications: 34B10, 34B15.
Key Words: Generalized quasilinearization, boundary value problem, nonlinear boundary conditions, quadratic and rapid convergence.

Show me the PDF file (209K), TEX file, and other files for this article.

Bashir Ahmad
Department of Mathematics, King Abdulaziz University
Jeddah-21589, Saudi Arabia
e-mail: bashir_qau@yahoo.com

Rahmat Ali Khan
Department of Mathematics, Quaid-i-Azam University
Islamabad, Pakistan
e-mail: rahmat_alipk@yahoo.com

Paul W. Eloe
Department of Mathematics, University of Dayton
Dayton, OH 45469-2316, USA
e-mail: Paul.Eloe@notes.udayton.edu

Return to the EJDE web page